La conjecture de Manin géométrique pour une famille de quadriques intrinsèques

Abstract : We prove a version of Manin's conjecture for a certain family of intrinsic quadrics, the base field being a global field of positive characteristic. We also explain how a very slight variation of the method we use allows to establish the conjecture for a certain generalized del Pezzo surface.
Liste complète des métadonnées

Cited literature [6 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00449471
Contributor : David Bourqui <>
Submitted on : Tuesday, March 9, 2010 - 5:39:26 PM
Last modification on : Thursday, November 15, 2018 - 11:56:34 AM
Document(s) archivé(s) le : Thursday, September 23, 2010 - 11:48:15 AM

Files

quadint.v4.pdf
Files produced by the author(s)

Identifiers

Citation

David Bourqui. La conjecture de Manin géométrique pour une famille de quadriques intrinsèques. manuscripta mathematica, Springer Verlag, 2011, 135 (1-2), pp.1-41. ⟨10.1007/s00229-010-0403-z⟩. ⟨hal-00449471v2⟩

Share

Metrics

Record views

248

Files downloads

88